ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
115-290 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1 phone number: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Company distributor, on behalf of healthcare professional, reported of the right side device: "rupture", and "small nodule at the apex of the right lung; mild fibrosis in segment s4 of the left lung" assessed as not device related.The device was explanted.